Yıl 2019, Cilt 23 , Sayı 3, Sayfalar 864 - 870 2019-12-25

Biharmonic Hypersurfaces in the Pseudo-Euclidean Space E^5_2
E^5_2 Yarı-Öklid Uzayındaki Biharmonik Hiperyüzeyler

Rüya YEĞİN ŞEN [1]


In this work, biharmonic hypersurfaces of index 2 in pseudo-Euclidean space E52 are studied under the assumption of having mean curvature H whose gradient ÑH is light-like, i.e. hÑH;ÑHi = 0 and ÑH 6= 0. In the first two sections, the problem is introduced and some basic definitions and formulas that we will use in other part of the paper are recalled. Moreover, all possible canonical forms of the shape operator of a hypersurface of index 2 are obtained. In the third section of this work, for each of these cases, some of geometrical properties of hypersurfaces is investigated. In particular, there are 2 possible canonical forms of the shape operator for a biharmonic hypersurface such that whose gradient ÑH is light-like are obtained. After that, the non-existance of biharmonic hypersurface of index 2 in pseudo-Euclidean space E52 with the light-like ÑH is proved. In the last section, the results from this work is summarized and the discussion part is given.

Bu çalışmada, $\mathbb E^5_2$ yarı-Öklid uzayının indisi 2 olan biharmonik hiperyüzeyleri,  $\nabla H$  gradyenti ışıksal olan $H$ ortalama eğriliğine sahip olmaları, yani  $\left\langle \nabla H,\nabla H\right\rangle = 0$ ve $\nabla H\neq0$ koşullarının sağlanması varsayımı altında incelenmiştir. 
İlk iki bölümde problem tanıtılmış ve çalışmanın diğer bölümünde kullanılacak bazı temel tanım ve formüller hatırlatılmıştır. Ayrıca, $2$ indisli bir hiperyüzeyin şekil operatörlerinin tüm mümkün kanonik formları elde edilmiştir. 
Çalışmanın üçüncü bölümünde, bu durumların her biri için hiperyüzeylerin bazı geometrik özellikleri araştırılmıştır. Özellikle, $\nabla H$ gradyenti ışıksal olan biharmonik hiperyüzeyin şekil operatörünün $2$ olası kanonik formu olduğu elde edilmiştir. Hemen ardından, $\mathbb E^5_2$  yarı-Öklid uzayında indisi $2$ ve ortalama eğriliğinin gradyenti ışıksal 
olan bir biharmonik hiperyüzeyin olmadığı ispatlanmıştır. Son bölümde
ise, çalışmadan elde edilen sonuçlar özetlenmiş ve tartışma bölümü verilmiştir.
  • [1] Eells, J., Sampson, J. H. 1964. Harmonic Mappings of Riemannian Manifolds, Amer. J. Math., 86 (1), 109–160.
  • [2] Dimitri´c, I. 1989. Quadric representation and submanifolds of finite type, Michigan State University, Department of Mathematics, Ph.D. Thesis, USA.
  • [3] Arvanitoyeorgos, A., Defever, F., Kaimakamis, G. and Papantoniou, V. 2007. Biharmonic Lorentzian hypersurfaces in E41 , Pac. J. Math., 229(2), 293–305.
  • [4] Arvanitoyeorgos, A., Kaimakamis, G. and Magid, M. 2009. Lorentz hypersurfaces in E41 satisfying DH = aH, lllinois J. Math., 53, 581–590.
  • [5] Chen, B.-Y. and Munteanu, M. I. 2013. Biharmonic ideal hypersurfaces in Euclidean spaces, Differential Geom. Appl., 31, 1-16.
  • [6] Chen, B.-Y. 1991. Some open problems and conjectures on submanifolds of finite type, Soochow J. Math., 17 (2), 169-188.
  • [7] Chen, B.-Y. 1996. A report on submanifolds of finite type, Soochow J. Math., 22, 117-337.
  • [8] Defever, F. 1998. Hypersurfaces of E4 with harmonic mean curvature vector, Math. Nachr, 196, 61-69.
  • [9] Chen, B.-Y., Ishikawa, S. 1998. Biharmonic surfaces in pseudo-Euclidean spaces, Kyushu J. Math., 52, 167-185.
  • [10] Arvanitoyeorgos, A., Defever, F., Kaimakamis, G. and Papantoniou, V. 2007. Hypersurfaces of E4s with proper mean curvature vector, J. Math. Soc. Japan, 59, 797-809.
  • [11] Defever, F., Kaimakamis, G. and Papantoniou, V. 2006. Biharmonic hypersurfaces of the 4-dimensional semi-Euclidean space E4s, J. Math. Anal. Appl., 315, 276-286.
  • [12] Turgay, N. C. 2016. Some classifications of biharmonic Lorentzian hypersurfaces in Minkowski 5-space, Mediterr. J. Math., 13 (1) , 401-412.
  • [13] Turgay, N. C. 2016. A classification of biharmonic hypersurfaces in Minkowski space of arbitrary dimension, Hacet. J. Math. Stat., 45, 1125-1134.
  • [14] Upadhyay, A. and Turgay, N. C. 2016. A Classification of Biconservative Hypersurfaces in a Pseudo-Euclidean Space, J. Math. Anal. Appl., 444(2), 1703–1720.
  • [15] Upadhyay, A. 2016. On the shape operator of biconservative hypersurfaces in E52 , Proceedings Book of International Workshop on Theory of Submanifolds, 1, 166-186.
  • [16] Petrov, A. Z. 1969. Einstein spaces, Pergamon Press, Oxford,.
Birincil Dil tr
Konular Mühendislik
Bölüm Makaleler
Yazarlar

Orcid: 0000-0002-2642-1722
Yazar: Rüya YEĞİN ŞEN (Sorumlu Yazar)
Kurum: İstanbul Medeniyet Üniversitesi
Ülke: Turkey


Tarihler

Yayımlanma Tarihi : 25 Aralık 2019

Bibtex @araştırma makalesi { sdufenbed570825, journal = {Süleyman Demirel Üniversitesi Fen Bilimleri Enstitüsü Dergisi}, issn = {}, eissn = {1308-6529}, address = {}, publisher = {Süleyman Demirel Üniversitesi}, year = {2019}, volume = {23}, pages = {864 - 870}, doi = {10.19113/sdufenbed.570825}, title = {E\^5\_2 Yarı-Öklid Uzayındaki Biharmonik Hiperyüzeyler}, key = {cite}, author = {Yeği̇n Şen, Rüya} }
APA Yeği̇n Şen, R . (2019). E^5_2 Yarı-Öklid Uzayındaki Biharmonik Hiperyüzeyler . Süleyman Demirel Üniversitesi Fen Bilimleri Enstitüsü Dergisi , 23 (3) , 864-870 . DOI: 10.19113/sdufenbed.570825
MLA Yeği̇n Şen, R . "E^5_2 Yarı-Öklid Uzayındaki Biharmonik Hiperyüzeyler" . Süleyman Demirel Üniversitesi Fen Bilimleri Enstitüsü Dergisi 23 (2019 ): 864-870 <https://dergipark.org.tr/tr/pub/sdufenbed/issue/49749/570825>
Chicago Yeği̇n Şen, R . "E^5_2 Yarı-Öklid Uzayındaki Biharmonik Hiperyüzeyler". Süleyman Demirel Üniversitesi Fen Bilimleri Enstitüsü Dergisi 23 (2019 ): 864-870
RIS TY - JOUR T1 - E^5_2 Yarı-Öklid Uzayındaki Biharmonik Hiperyüzeyler AU - Rüya Yeği̇n Şen Y1 - 2019 PY - 2019 N1 - doi: 10.19113/sdufenbed.570825 DO - 10.19113/sdufenbed.570825 T2 - Süleyman Demirel Üniversitesi Fen Bilimleri Enstitüsü Dergisi JF - Journal JO - JOR SP - 864 EP - 870 VL - 23 IS - 3 SN - -1308-6529 M3 - doi: 10.19113/sdufenbed.570825 UR - https://doi.org/10.19113/sdufenbed.570825 Y2 - 2019 ER -
EndNote %0 Süleyman Demirel Üniversitesi Fen Bilimleri Enstitüsü Dergisi E^5_2 Yarı-Öklid Uzayındaki Biharmonik Hiperyüzeyler %A Rüya Yeği̇n Şen %T E^5_2 Yarı-Öklid Uzayındaki Biharmonik Hiperyüzeyler %D 2019 %J Süleyman Demirel Üniversitesi Fen Bilimleri Enstitüsü Dergisi %P -1308-6529 %V 23 %N 3 %R doi: 10.19113/sdufenbed.570825 %U 10.19113/sdufenbed.570825
ISNAD Yeği̇n Şen, Rüya . "E^5_2 Yarı-Öklid Uzayındaki Biharmonik Hiperyüzeyler". Süleyman Demirel Üniversitesi Fen Bilimleri Enstitüsü Dergisi 23 / 3 (Aralık 2019): 864-870 . https://doi.org/10.19113/sdufenbed.570825
AMA Yeği̇n Şen R . E^5_2 Yarı-Öklid Uzayındaki Biharmonik Hiperyüzeyler. SDÜ Fen Bil Enst Der. 2019; 23(3): 864-870.
Vancouver Yeği̇n Şen R . E^5_2 Yarı-Öklid Uzayındaki Biharmonik Hiperyüzeyler. Süleyman Demirel Üniversitesi Fen Bilimleri Enstitüsü Dergisi. 2019; 23(3): 864-870.